Alert archive / Indiana / Flash Flood Watches in 2013

Flash Flood Watch 2, NWS Northern Indiana

June 26, 201321 counties in Indiana

NWS Northern Indiana issued this flash flood watch at Jun 26, 2013, 9:25 AM EDT for 21 counties in Indiana. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 9:25 AM EDT (13:25 UTC)
Expired
Jun 26, 2013, 7:48 PM EDT
In force
10 hr
Issued by
NWS Northern Indiana
Flood severity
None
All 21 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 37 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KIWX 261325
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
925 AM EDT WED JUN 26 2013

......HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLOODING TODAY INTO
THIS EVENING...

INZ003>009-012>018-020-022>027-032>034-262130-
/O.NEW.KIWX.FF.A.0002.130626T1325Z-130627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK
925 AM EDT WED JUN 26 2013 /825 AM CDT WED JUN 26 2013/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHERN INDIANA... INCLUDING
  THE FOLLOWING AREAS...ADAMS...ALLEN IN...BLACKFORD... CASS
  IN...DE KALB...ELKHART...FULTON IN...GRANT... HUNTINGTON...
  JAY...KOSCIUSKO...LA PORTE...LAGRANGE... MARSHALL...MIAMI...
  NOBLE...PULASKI...ST. JOSEPH IN...STARKE... STEUBEN...WABASH...
  WELLS...WHITE AND WHITLEY.

* THROUGH THIS EVENING

* RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WILL BE POSSIBLE WITH
  THUNDERSTORMS TODAY INTO THIS EVENING. ADDITIONAL LOCALIZED
  RAINFALL TOTALS BETWEEN 3 AND 5 INCHES WILL BE POSSIBLE...WITH
  SOME LOCATIONS NORTH OF THE HIGHWAY 30 CORRIDOR ALREADY
  RECEIVING MORE THAN 4 INCHES OF RAIN AND FLOODING. 

* WHILE MANY RIVERS WILL RESPOND AND BEGIN TO RISE OVER THE NEXT 
  COUPLE OF DAYS FROM THE RAINFALL...SMALLER RIVERS AND CREEKS 
  COULD RAPIDLY FLOOD AND CAUSE ADDITIONAL PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
890 
WGUS63 KIWX 261905
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT WED JUN 26 2013

......HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING LATE THIS
AFTERNOON INTO THIS EVENING...

INZ004>009-262015-
/O.CAN.KIWX.FF.A.0002.000000T0000Z-130627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT
305 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN INDIANA HAS BEEN
CANCELLED. 

$$

INZ003-012>018-020-022>027-032>034-270315-
/O.CON.KIWX.FF.A.0002.000000T0000Z-130627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK
305 PM EDT WED JUN 26 2013 /205 PM CDT WED JUN 26 2013/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM
CDT/ TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN INDIANA...INCLUDING THE FOLLOWING 
  AREAS...ADAMS...ALLEN IN...BLACKFORD...CASS IN...FULTON IN... 
  GRANT...HUNTINGTON...JAY...KOSCIUSKO...LA PORTE...MARSHALL... 
  MIAMI...PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. 

* UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT

* RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH
  SCATTERED THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING.
  LOCALIZED RAINFALL TOTALS BETWEEN 2 AND 4 INCHES WILL BE
  POSSIBLE.

* WHILE MANY RIVERS WILL RESPOND AND BEGIN TO RISE OVER THE NEXT 
  COUPLE OF DAYS FROM THE RAINFALL...SMALLER RIVERS AND CREEKS 
  COULD RAPIDLY FLOOD AND CAUSE ADDITIONAL PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
277 
WGUS63 KIWX 262348
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IS CANCELLED...

INZ003-012>018-020-022>027-032>034-270100-
/O.CAN.KIWX.FF.A.0002.000000T0000Z-130627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK
748 PM EDT WED JUN 26 2013 /648 PM CDT WED JUN 26 2013/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN INDIANA HAS BEEN
CANCELLED. A FEW SCATTERED THUNDERSTORMS MAY PRODUCE MODERATE TO
HEAVY RAIN INTO THE EVENING HOURS BUT WIDESPREAD FLASH FLOODING
IS NOT EXPECTED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 5:23 AM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 26, 5:23 AM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
523 AM EDT WED JUN 26 2013

.SYNOPSIS...
ISSUED AT 500 AM EDT WED JUN 26 2013

SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA TODAY AND TONIGHT
BRINGING MORE SHOWERS AND THUNDERSTORMS. THE CHANCES FOR WIDESPREAD
AND HEAVY RAINFALL...AS WELL AS STRONG TO SEVERE THUNDERSTORMS
WILL INCREASE TODAY THROUGH EARLY TONIGHT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 500 PM EDT WED JUN 26 2013

MORE THUNDERSTORMS WILL CONTINUE TO FORM THIS MORNING AS A NUMBER OF
FACTORS WORK TOGETHER TO GENERATE THUNDERSTORMS. AN UPPER LEVEL TROF
WILL CONTINUE TO APPROACH THE AREA AS MOISTURE FLUX INCREASES OVER
THE OUTFLOW BOUNDARY. THUNDERSTORMS WERE INCREASING IN COVERAGE AND
INTENSITY EARLY THIS MORNING OVER NE IL IN AN AREA OF DEEP LAYER
MOISTURE FLUX CONVERGENCE PER SPC MESO ANALYSIS AT 08Z. A LEFT EXIT
REGION OF A 90+ KNOT JET TRANSLATE EAST AND WILL HELP ENHANCE
THUNDERSTORM ACTIVITY LATER TODAY AND EARLY TONIGHT. CONCERN ONCE
AGAIN FOR STORMS TO BECOME SEVERE LATER TODAY AS ALL OF THESE
FACTORS COME TOGETHER. THE CAVEAT APPEARS TO BE HOW MUCH THE
ATMOSPHERE WILL BE ABLE TO DESTABILIZE TODAY WITH DAYTIME HEATING.
AFTERNOON SREF ENSEMBLE MEMBER CAPES VARY FROM UNDER 500 J/KG TO
OVER 2000 J/KG. RAISED SHOWER/STORM CHANCES THIS AFTERNOON AS THESE
FACTORS COME TOGETHER. EXPECT WIND GUSTS MAY BE STRONG TO POSSIBLY
SEVERE GIVEN DAYTIME HEATING AND INSTABILITY...SO ADDED GUSTY WINDS
WITH STORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING.

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 500 AM EDT WED JUN 26 2013

AMPLIFYING UPR AIR PATTERN ACROSS NRN U.S./SRN CANADA WITH A
BUILDING RIDGE OVER THE ROCKIES AND A DEEPENING TROF OVER THE
GRTLKS/OH VALLEY STILL APPEARS IN THE OFFING FOR LATE THIS WEEK.
ALTHOUGH SFC CDFNT SHOULD BE EAST OF THE AREA BY THU... SHRTWV AND
ACCOMPANYING LEFT EXIT REGION OF MID LEVEL JET STREAK APCHG THE CWA
COMBINED WITH LINGERING LOW LEVEL MOISTURE AND DIURNAL INSTABILITY
LIKELY WILL RESULT IN SCT AFTN/EVE TSTMS. SIMILAR SCENARIO
EXPECTED FRI-SAT AS UPR LEVEL TROF CONTS TO DIG SOUTHWARD INTO THE
LWR OH VALLEY. AMPLIFIED PATTERN APPEARS TO BE FAVORABLE FOR A
DEVELOPING CUT-OFF LOW OVER THE MIDWEST BY EARLY NEXT WEEK AS
INDICATED BY THE 00Z ECMWF... SUGGESTING POTENTIAL FOR SCT MAINLY
DIURNALLY DRIVEN SHOWERS CONTG ACROSS THE AREA. TEMPS WILL BE ON A
DOWNWARD TREND TO BELOW NORMAL LATE THIS WEEK AND INTO THE WEEKEND
AS UPR LEVEL TROF DVLPS OVER THE AREA WITH A SLOW MODERATING TREND
BACK TO NEAR NORMAL EXPECTED BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 513 AM EDT WED JUN 26 2013

AN ACTIVE PATTERN WILL CONTINUE THROUGH MUCH OF THIS TAF PERIOD
AS MORE THUNDERSTORMS CONTINUE. AN UPPER LEVEL TROF WILL APPROACH
THE AREA IN CONJUNCTION WITH A SEASONALLY STRONG UPPER LEVEL JET.
MORE STORMS ARE FORMING JUST NORTHWEST AND WEST OF SBN WHERE
MOISTURE FLUX WAS INCREASING OVER THE OUTFLOW BOUNDARY. STORMS
SHOULD INCREASE IN COVERAGE AND INTENSITY BY LATE AFTERNOON AS A
LEFT EXIT REGION OF THE UPPER JET APPROACHES...SO HAVE INCLUDED A
TEMPO GROUP FOR STORMS AT BOTH SBN AND FWA. EXPECT WIND GUSTS MAY
BE STRONG TO POSSIBLY SEVERE GIVEN DAYTIME HEATING/INSTABILITY AND
THE APPROACH OF A FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...SKIPPER
SHORT TERM...SKIPPER
LONG TERM...TAYLOR
AVIATION...SKIPPER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 26, 5:27 AM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
527 AM EDT WED JUN 26 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-270930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
527 AM EDT WED JUN 26 2013 /427 AM CDT WED JUN 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY... SOME MAY CONTAIN DAMAGING WINDS AND
QUARTER SIZE HAIL... MAINLY LATE THIS AFTERNOON AND THIS EVENING.
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH SOME FLOODING
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY... FRIDAY... AND
SATURDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED IN THIS
PERIOD... HOWEVER ISOLATED SEVERE STORMS ARE POSSIBLE IN NORTHERN
INDIANA AND SOUTHWEST MICHIGAN... WEST OF ROUTE 31 THURSDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
REPORTS OF ANY SIGNIFICANT FLOODING WOULD ALSO BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-270930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
527 AM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

TNUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE LIKELY. SOME STORMS
MAY BE SEVERE WITH WIND GUSTS IN EXCESS OF 50 KNOTS...MAINLY LATE
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY... FRIDAY...
AND SATURDAY. STRONG GUSTY WINDS ARE POSSIBLE WITH THE STORMS...
MAINLY THURSDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 26, 6:06 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 AM EDT WED JUN 26 2013

INZ003-261030-
LA PORTE IN-
506 AM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS MOVING THROUGH LA PORTE COUNTY...

AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICHIGAN CITY...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LA PORTE...
  SPRINGVILLE...
  BYRON...ROLLING PRARIE AND KINGSBURY...
  STILLWELL...SOUTH CENTER AND SALEM HEIGHTS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4174 8690 4176 8684 4176 8682 4169 8653
      4165 8653 4165 8651 4146 8661 4158 8694
      4171 8694
TIME...MOT...LOC 1006Z 289DEG 23KT 4164 8682
Local storm report, Jun 26, 8:45 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     FLOOD            MICHIGAN CITY           41.71N  86.90W
06/26/2013                   LA PORTE           IN   PUBLIC

            STANDING WATER ON MANY ROADS IN MICHIGAN CITY

&&

MLR
Local storm report, Jun 26, 8:47 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       2 WNW LA PORTE          41.62N  86.76W
06/26/2013  M6.00 INCH       LA PORTE           IN   PUBLIC

            4.0 INCHES SINCE 5 AM. 6 INCHES SINCE TUE PM.

&&

BENTLEY
Local storm report, Jun 26, 8:50 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     HEAVY RAIN       2 E CONSTANTINE         41.84N  85.63W
06/26/2013  M2.38 INCH       ST. JOSEPH         MI   PUBLIC

            RAINFALL TOTAL FOR THE PREVIOUS 24 HOURS

&&

MLR
Local storm report, Jun 26, 8:56 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     HEAVY RAIN       2 N WOODBURN            41.15N  84.85W
06/26/2013  M2.10 INCH       ALLEN              IN   PUBLIC

            RAINFALL FROM LAST NIGHTS STORMS THROUGH 7 AM THIS
            MORNING

&&

MLR
Local storm report, Jun 26, 9:12 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     FLASH FLOOD      LA PORTE                41.61N  86.72W
06/26/2013                   LA PORTE           IN   PUBLIC

            STREETS POOLING WITH WATER ON NORTH STURDY RD BETWEEN
            EVANS AND LINCOLN ROADS

&&

MLR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:40 PM EDTSevere Thunderstorm WarningIWXSteuben50 min
Jun 25, 8:45 PM EDTSevere Thunderstorm WarningIWXCass, Fulton45 min
Jun 25, 8:51 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke39 min
Jun 25, 8:53 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange52 min
Jun 25, 9:00 PM EDTSpecial Marine WarningIWX90 min
Jun 25, 9:10 PM EDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph50 min
Jun 25, 9:21 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben54 min
Jun 25, 9:33 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble42 min
Jun 25, 9:40 PM EDTSpecial Weather StatementIWXKosciusko35 min
Jun 25, 9:48 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley42 min
Jun 25, 9:49 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange41 min
Jun 25, 10:18 PM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben4 hr
Jun 25, 11:52 PM EDTSpecial Weather StatementIWXJay23 min
Jun 26, 2:17 AM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben9 hr
Jun 26, 5:53 AM EDTSpecial Weather StatementIWXKosciusko37 min
Jun 26, 6:06 AM EDTSpecial Weather StatementIWXLaPorte24 min
Jun 26, 6:22 AM EDTAreal Flood AdvisoryIWXLaPorte3 hr
Jun 26, 7:29 AM EDTFlash Flood WarningIWXLaPorte6 hr
Jun 26, 9:10 AM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Jun 26, 9:39 AM EDTFlash Flood WarningIWXKosciusko, LaPorte, Marshall, Saint Joseph, Starke6 hr
Jun 26, 10:00 AM EDTAreal Flood AdvisoryIWXFulton, Kosciusko, Marshall, Pulaski, Starke, Whitley3 hr
Jun 26, 10:06 AM EDTSpecial Weather StatementIWXAdams, Allen, Wells, Whitley39 min
Jun 26, 11:17 AM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke63 hr
Jun 26, 11:28 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke6 days
Jun 26, 1:30 PM EDTAreal Flood WarningIWXLaPorte6 hr
Jun 26, 4:19 PM EDTSpecial Weather StatementIWXAdams, Blackford, Jay, Wells56 min
Jun 26, 4:51 PM EDTSpecial Weather StatementIWXHuntington24 min
Jun 26, 6:17 PM EDTSpecial Weather StatementIWXSteuben43 min
Jun 26, 6:34 PM EDTSpecial Weather StatementIWXDeKalb41 min
Jun 26, 7:38 PM EDTAreal Flood WarningIWXLaPorte9 hr

Nearby

Flash Flood Watches in Indiana, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.